Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dark spot on Face, how to get rid of it ?

My name is Vishal and Im 23 year old boy, my skin is oily and due to which I get Pimple son my face , and Im facing this problem for last 8 year I have taken each and every percaution and medicines but it is not benefical for me lot.The main problem is that I have dark spot on my face which is caused due to pimples which lose my confidence level too and make my face look dull and ugly.Please help me in removing this dark spots and pimples within short period of time.please doctor help me in gettin rid of this problem.
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  783
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello vishal..

Welcome to HealthcareMagic..

pimples reqiure special care, a good quality soap, less spicy, junk, fried foods,

avoid constipation also, and take these ayurveda medicines:

panchtikta ghrta gugglu 1 tab three times a day.

mahamanjishtha adi kwath/ kashayam, 4tsf with equal water three times a day....

also before going to bed take 1 tsf castor oil with warm milk

u`ll surely get rid of these acne and spots also


dr. bhagwan dass
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor